U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: vitamin b6 overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Vitamin B6 overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Pyridoxine-Vitamin B6 toxicity is rare. With extremely high doses nerve inflammation or pain may occur. REF: http://www.vitamins-and-health-facts.com/facts-about-vitamin-b6-pyridoxine-benefits-overdose-deficiency-symptoms.html

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 38-year-old member asked:

Can i overdose on vitamin b6?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Yes: Probably, the risk begins over 300 mg a day, but becomes riskier over 400 mg a day. The issues involve peripheral nerve and /or spinal cord, with numbness and weakness of arms and legs. Can be literally irreversible.

Related questions

A 27-year-old male asked:
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer4 doctors weighed in
A 40-year-old member asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.